# SDR CALA2019070301118

- Difficulty date: July 1, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 60,885 hours, 21,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A541011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN INTERCOSTAL IS CRACKED BETWEEN STA 380 AND STA 400 BL 0 REF N/R 99838838 REMOVED AND INSTALLED NEW INTERCOSTAL AT PASSENGER CABIN BETWEEN STA 380 AND STA 400 BL0 IAW SRM 51-40-02.
